| Model Number |
96880-025 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Obstruction of Flow (2423); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/30/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during use of a biomedicus multistage femoral venous cannula, the cannula was observed to be very soft at the end, which could be clamped, and the cannula kinked, resulting in restricted venous drainage.The surgeon adjusted the insertion depth of the cannula to remove the kink.The surgeon questioned whether there had been a material change making the cannula softer.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information b5: medtronic received additional information that the cannula was not heated or cooled prior to use.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.